International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 417-431
Abelian theorems for Whittaker transforms
1Department of Mathematics and Computer Science, Wake Forest University, Winston-Salem 27109, North Carolina, USA
2Department of Mathematics, Banaras Hindu University, Varanasi 221005, India
Received 4 April 1986; Revised 29 October 1986
Copyright © 1987 Richard D. Carmichael and R. S. Pathak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Initial and final value Abelian theorems for the Whittaker transform of functions and of distributions are obtained. The Abelian theorems are obtained as the complex variable of the transform approaches or in absolute value inside a wedge region in the right half plane.